Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 10:01:35 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639384
  • Total Topics: 48535
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 161
Total: 164

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hope Springs Eternal  (Read 1760 times)

0 Members and 1 Guest are viewing this topic.

Offline Lostgirl

  • Member
  • Posts: 58
Hope Springs Eternal
« on: November 01, 2007, 02:44:53 PM »
Hi Everyone

Well I was going to start this topic with how I was getting on with my meds which I started on Saturday but last night my husband came home with the results of his latest blood work.  He began meds about six weeks ago and it has been really rough on him as the treatment was very aggressive, but the results have been staggering.  For all you newbies out there - there is hope.  He began with a CD4 level of 89 (we thought it was higher) and a Viral Load of 1.6 million.  Yesterday his viral load was, ..... 3,000!!!!!  Can you believe this?  We believe his CD4 levels went up quite a bit also but he and the nurse were so overwhelmed by the VL results that he can't remember what was said!  We celebrated by having some chocolates out of the box my sister left - I hadn't had any (I am a chocoholic) because of my cholesterol levels and being on a very low fat/cholesterol diet but hey yesterday called for a celebration!  We both had worked very hard at getting him over the side effects and eating etc and it has paid off.  I thought the results should be good as he was looking SO much better and had far more energy.  Lets hope it continues.

I started Combivir (twice daily) and Sustiva (one at night) on Saturday.  Apart from three days of the trots (and this could have been a result of my high fibre low fat diet) the only side effect, so far, is fatigue.  More so than normal.  Does anyone else on this regime find this?  I am still managing to do the housework etc (unfortunately!) but feel more tired, appetite is not great and have no enthusiasm for going out at all.  Its very, very early days yet so am not too bothered as long as the next set of results look good!  My next appointment is Dec 18th.  I was supposed to be on meds for my cholesterol but feel I have enough with the HIV treatment at the present so hence putting myself on the diet.  I would like to exercise more to help but toooooo exhausted at present. 

Fingers crossed for things to keep going on track, not just for us, but for all of you.
Hugs
Lorraine x
Lostgirl

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: Hope Springs Eternal
« Reply #1 on: November 02, 2007, 07:52:23 AM »
Hi Lorraine, great news on your husband's results!  As for the fatigue, I'm on Sustiva and this can definitely be the cause.  Since you just started, give yourself a little while to get used to it, and you should be back to your old self.  Just hang in there.  We're here for you.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.